# SDR IPXA2025032984376

- Difficulty date: March 5, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275451200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**  FAULT: STR-Z200 MDC FR57.1 UNDER FLOOR PANEL 251LG ADAPTER CLS HAS CORROSION.- DOT 11-007 VERIFIED STEP 3 ON PRELIM 1 EA-300-5316-27-A3846 COMPLIED WITH ON TRAVELER T/25 1804419
